# SDR DALA2015030401954

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 37,170 hours, 26,440 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL FIN ATTACH ANGEL HAS 1" LONG CRACK IN RADIUS, NEAR FIN AFT SPAR.  COMPLIED WITH PRI/ERA 533587-14, REV O.
